# SDR QXEA2012061900496

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT LT FLOOR WEB HAS AREAS OF CORROSION BETWEEN STA X698.000 AND X714.602.  REMOVED FASTENERS FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  ALODINED AND PRIMED IAW RD 8/4-53-4545.  ALL BLENDS ARE WITHIN LIMITS IAW RD 8/4-53-4545.  INSTALLED FASTENERS IAW RD 8/4-53-4545.  APPLIED ALUMINIZED PAINT AND CORROSION INHIBITING COMPOUNT IAW RD 8/4-53-4545.  TASK CARD RD 8/4-53-4545 COMPLETE PERMANENT REPAIR.
